# SDR HNAA0100008

- Difficulty date: January 24, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8102
- Aircraft serial: 373
- Aircraft time: 18,807 hours, 20,786 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Part serial: 850195
- Condition: Dirty
- Location: Nr 2 Nacelle
- Part time: 5,331 hours, 5,721 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL GAUGE FLUCTUATING BETWEEN 55 PSI TO 45 PSI, NEVER BELOW 40.  COMPLIED WITH ABNORMAL OIL PRESSURE CHECKLIST.  REMOVED AND REPLACED OIL COOLER.
